Tuesday, November 10, 2009

more side effects

hi everyone, it's been a little more than 3 months since my surgery but seems a lot longer than that to be honest. Did I mention some of the side effects of the hormone treatments? They are kicking in....the latest, weight gain.

Exiting the hospital I was 192 lbs, high for me and then within a month that included a daily dose of walking, I was down to 175 lbs, a much more comfortable 'fighting weight'.

Now that I've been on the hormone treatments, it's starting to climb again, up to 182. The cravings seem to last all day and I'm never satisfied. The thought of a diet has crossed my mind but I actually am already on one...a see-food diet, I see food and eat it! (yeah, lame humor). It's tough, I've never been known to shy away from food and over the years it's been a pretty easy to lose 5-10, even up to 15 lbs in pretty short order. Not any more.

Guess I need to get focused.

Switching gears....the kids had a concert last weekend and it was awesome. For those of you who don't know, Rachel and Bradley are in the Charlotte Children's Choir and love it. It's amazing how well the kids come together, learn the new songs, some of which are sung partly in swahili or hebrew and they nail the performance. I'm incredibly proud of them.

Gotta go and I promise to post more often.

1 comment:

  1. I think I need to get my hormone levels checked because those symptoms sound very familiar... Sorry about the side affects, but very glad the news has been good. Keep it up.